3 doctors weighed in:

What is the definition or description of: ADH (vasopressin) overdose?

3 doctors weighed in
Dr. Joseph Wood
Internal Medicine - Endocrinology
2 doctors agree

In brief: Seek Med help if OD

Dear htreference, An OD of ADH can result in excess water retention that can cause electrolyte abnormalities, especially low sodium (hyponatremia) that can be dangerous.
Symptoms of too much ADH can include, but not limited to headache, drowsiness, weakness, pale skin, nausea, and stomach pain. A good resource to consider for questions-https://www.poisonhelp.hrsa.gov/the-poison-help-line/

In brief: Seek Med help if OD

Dear htreference, An OD of ADH can result in excess water retention that can cause electrolyte abnormalities, especially low sodium (hyponatremia) that can be dangerous.
Symptoms of too much ADH can include, but not limited to headache, drowsiness, weakness, pale skin, nausea, and stomach pain. A good resource to consider for questions-https://www.poisonhelp.hrsa.gov/the-poison-help-line/
Dr. Joseph Wood
Dr. Joseph Wood
Thank